# SDR 2023FA0000497

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: General aviation
- Aircraft: N842JH
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Aircraft time: 22,894 hours, 48,004 cycles
- Engine: Allsn 250C20B
- Engine time: 15,908 hours, 8,835 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6887190
- Part serial: CAE837090
- Condition: Abnormal
- Location: Zone 100
- Part time: 15,908 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

UDRING STRAIGHT AND LEVEL FLIGHT THE PILOT REPORTED LOW ENGINE TORQUE. THE PILOT SELECTED A LANDING SPOT AND PERFORMED AN UNEVENTFUL PRECAUTIONARY LANDING. THE AIRCRAFT WAS MOVED TO A MAINTENANCE LOCATION AND THE ENGINE WAS REMOVED FOR INSPECTION. NO CAUSE DETERMINED AT THIS TIME.
